MAUDE Adverse Event Report: COOPERSURGICAL, INC. 3MM PIPET CURETTE BOX=50

COOPERSURGICAL, INC. 3MM PIPET CURETTE BOX=50
Model Number MX140
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported complaint condition.The device involved in the complaint has been returned by the customer for evaluation.Once the investigation is completed a follow-up report will be filed.(b)(4).
 
Event or Problem Description
"tip of curette broke off during procedure, took time and use of several instruments but was retrieved no injury to patient." (b)(4).
 
Additional Manufacturer Narrative
Investigation.Initiated manufacturer's investigation review dhr inspect returned samples.*analysis and findings: the three returned mx140 samples were received and verified to have been completely seal pouched and intact.The three sample were verified to have been free of any damage and were functionally acceptable; all three were tested for vacuum using water.All three samples produced an acceptable vacuum where there were no leaks.The reported event could not be duplicated as reported, this may be considered an isolated incident.The assembly process was reviewed and found acceptable and without alterations.All inventory from the affected lot has been depleted and not available for further verification analysis, no further action required at this time.A review of the two-year product complaint history indicated this to have been the only reported event of its kind, trending will continue for this product.A review of the product lot dhr was performed and no abnormalities were noted.*correction and/or corrective action: corrective action is not applicable due to the absence of the actual affected device for investigative analysis as it was not returned to determine a possible root cause, the other three returned samples were free of any visible damage and functioned in an acceptable manner.Per bsr-qar-026, this complaint will be monitored for trending in that no injury was reported to end user or patient.*was the complaint confirmed? no.
 
Event or Problem Description
Tip of curette broke off during procedure.Was retrieved, no injury to patient.3mm pipet curette box 50 mx140 (b)(4).

Brand Name
3MM PIPET CURETTE BOX=50
Common Device Name
3MM PIPET CURETTE BOX=50
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key7952094
Report Number1216677-2018-00051
Device Sequence Number11090608
Product Code HHK
UDI-Device Identifier00888937003536
UDI-Public888937003536
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2020
Device Model NumberMX140
Device Catalogue NumberMX140
Device Lot Number224216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date10/10/2018
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown